| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 5, 2011, no. 29-32


N. M. G. AL-Saidi, M. R. Md. Said
      On the security of digital signature protocol based on iterated function systems
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 29-32, 1399-1410.

J. Nema, K. Qureshi
      Common unique fixed point theorems for compatible map of type(P)
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 29-32, 1411-1418.

I. Arockiarani, K. Mohana
      (1,2)* − \pi g \alpha - closed maps in bitopological spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 29-32, 1419-1428.

S. Bahadur
      (0;0,1) interpolation on the unit circle
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 29-32, 1429-1434.

A. Ashrafi, A. B. Jaafar, L. S. Lee, M. R. Abu Bakar
      A slacks-based measure of efficiency in two-stage data envelopment analysis
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 29-32, 1435-1444.

A. M. A. El-Sayed, E. O. Bin-Taher
      A nonlocal problem for a multi-term fractional-order differential equation
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 29-32, 1445-1451.

Liu Xuan
      Existence and multiplicity of symmetric positive solutions for singular second-order m-point boundary value problem
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 29-32, 1453-1457.

L. Kikina, K. Kikina
      Fixed points on two generalized metric spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 29-32, 1459-1467.

H. M. Tahlawi, A. A. Siddiqui
      Analogue of Brown-Pedersen' quasi invertibility for JB*-triples
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 29-32, 1469-1476.

Qingyan Wu
      On locally holomorphic automorphisms of the rigid cubic hypersurface in C^2
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 29-32, 1477-1489.

Y. Soykan
      Restriction maps
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 29-32, 1491-1496.

M. M. Rodrigues
      Lyapunov inequalities for nonlinear p-Laplacian problems with weight functions
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 29-32, 1497-1506.

S. Buadong, C. Viriyapong, C. Boonpok
      On generalized topology and minimal structure spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 29-32, 1507-1516.

T. Suwannamoon, C. Boonpok, C. Viriyapong
      Regular generalized closed sets in biminimal structure spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 29-32, 1517-1527.

M. Kostic
      Some contributions to the theory of abstract Volterra equations
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 29-32, 1529-1551.

G. Sanchez Licea
      Singularity in optimal control
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 29-32, 1553-1567.

K. Raj, S. K. Sharma, A. Gupta, A. Kumar
      A sequence space defined by a sequence of modulus functions
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 29-32, 1569-1574.

Ping He, Defei Zhang, Wei Li
      The EHTA for two shallow water wave equations
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 29-32, 1575-1582.

G. Bhatt
      A construction of a pairwise orthogonal wavelet frames using polyphase matrix
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 29-32, 1583-1593.

K.P. Pandey, A. Goyal, B. Tiwari
      On indefinite almost paracontact metric manifold
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 29-32, 1595-1605.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |